Journal article icon

Journal article

The Pjateckiǐ-Šapiro prime number theorem

Abstract:
It is proved that the sequence [nc] contains the expected number of primes whenever 1 < c < 1.1404..., thus improving Kolesnik's range 1 < c < 1.1111.... An identity of Vaughan's type in five variables is needed. © 1983.

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Journal of Number Theory
Volume:
16
Issue:
2
Pages:
242-266
Publication date:
1983
DOI:
ISSN:
0022-314X
URN:
uuid:4e5a28c9-62cd-4a93-a1a3-694df4def93c
Source identifiers:
29376
Local pid:
pubs:29376
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP